# SDR CAL960373

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: BACH80C08NN0290
- Condition: Leaking
- Location: 'B' Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 477 - TPA - A/C LOST THE 'B' SYS HYD FLUID IN FLT.  THE LOSS WAS ACCOMPANIED BY FLICKERING 'B' SYS HYD LOW PRESS LIGHTS.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MX FOUND THE HYD PRESS FLEX HOSE FROM THE NR 2 ELECTRIC 'B' PUMP LEAKING.  THE HOSE WAS REPLACED USING 3000 PSI FLEX HOSE PER GMM 10-799-78, PAGE 14.  A DIP WAS ISSUED TO REPLACED THE INTERIM FLEX HOSE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS.  THE HYD SYSTEM WAS SERVICED TO FULL.  ALL CONTROL SURFACES WERE EXERCISED AND OPERATION WAS NORMAL WITH NO LEAKS NOTED.  (M)
